# SDR DALA2025082506293

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 30,303 hours, 12,006 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

RAMP REPORTED #1 ENG TAILPIPE FIRE AT GATE. MOTORED #1 UNTIL TAILPIPE FIRE WAS OUT, FO BLEW #1 FIRE BOTTLE . SUAL INSP OF #1 ENG FLAME ARRESTOR SHOWS NO DETERIORATED OR MISSING HONEYCOMB. TAILPIPE FIRE DETERMINED TO BE CANDLE FIRE PHENOMENA AS REF IN AMM 71-00-00-800-803-F00(2)(A) NOTE. RAN #1 ENG FOR 12 MINS. NO DEFECTS NOTED.
